ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 2.

Journal Article

Fritz, T and Gadgil, S and Khare, A and Nielsen, PP and Silberman, LA and Tao, T and Polymath, DHJ (2018) Homogeneous length functions on groups. In: Algebra and Number Theory, 12 (7). pp. 1773-1786.

Bhaduri, RK and Khare, A and Law, J and Murthy, MVN and Sen, D (1997) Novel correlations in two dimensions: Two-body problem. In: Journal of Physics A: Mathematical and General, 30 (7). pp. 2557-2576.

This list was generated on Thu Apr 2 18:08:36 2020 IST.